Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Accessibility of derived-from-Anosov systems


Authors: Andy Hammerlindl and Yi Shi
Journal: Trans. Amer. Math. Soc. 374 (2021), 2949-2966
MSC (2020): Primary 37D20, 37D30
DOI: https://doi.org/10.1090/tran/8292
Published electronically: December 15, 2020
MathSciNet review: 4223038
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper shows any non-Anosov partially hyperbolic diffeomorphism on the 3-torus which is homotopic to Anosov must be accessible.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2020): 37D20, 37D30

Retrieve articles in all journals with MSC (2020): 37D20, 37D30


Additional Information

Andy Hammerlindl
Affiliation: School of Mathematical Sciences, Monash University, Victoria $3800$ Australia
Email: andy.hammerlindl@monash.edu

Yi Shi
Affiliation: School of Mathematical Sciences, Peking University, Beijing $100871$, People’s Republic of China
MR Author ID: 1077591
Email: shiyi@math.pku.edu.cn

Received by editor(s): March 30, 2020
Received by editor(s) in revised form: April 15, 2020, August 16, 2020, and August 25, 2020
Published electronically: December 15, 2020
Additional Notes: This research was partially funded by the Australian Research Council.
The second author was supported by NSFC 11701015, 11831001.
Article copyright: © Copyright 2020 American Mathematical Society